On the monotonicity of the sequences of approximations obtained by Steffensen’s method

Abstract

 

Author

Ion Păvăloiu

Keywords

References

[1] Balazs, M., A bilateral approximating method for finding the real roots of real equations. Rev. Anal. Numer. Theor. Approx., 21, no. 2, 111–117, (1992).

[2] Pavaloiu, I., Sur la methode de Steffensen pour la resolution des equations operationnelles non lineaires, Revue Roumaine des Mathematiques Pures et Appliquees, XIII, 6, 149–158 (1968).

[3] Pavaloiu, I., Rezolvarea ecuatiilor prin interpolare, Ed. Dacia, Cluj-Napoca (1981).

[4] Ul’m, S., Ob obobschenie metoda Steffensen dlya reshenia nelineinyh operatornyh uravnenii, Jurnal Vicisl, mat. i. mat-fiz. 4, 6, (1964).

PDF

About this paper

Cite this paper as:

I. Păvăloiu, On the monotonicity of the sequences of approximations obtained by Steffensen’s method, Mathematica, 35(58) (1993) no. 1, pp. 71-76.

Journal

Mathematica – Revue d’analyse numérique et de théorie de l’approximation.
Mathematica

Publisher Name

Editions de l’Academie Roumaine

DOI

Not available yet.

Print ISSN

Not available yet.

Online ISSN

Not available yet.

Google Scholar Profile

Related Posts

Menu